American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C45) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Hatem A. Fayed and Amir F. Atiya. An evaluation of the integral of the product of the error function and the normal probability density with application to the bivariate normal integral. Math. Comp. 83 (2014) 235-250.
Abstract, references, and article information
View Article: PDF

[2] Iván Area, Dimitar K. Dimitrov, Eduardo Godoy and Vanessa G. Paschoa. Zeros of classical orthogonal polynomials of a discrete variable. Math. Comp. 82 (2013) 1069-1095.
Abstract, references, and article information
View Article: PDF

[3] Iván Area, Dimitar K. Dimitrov, Eduardo Godoy and Fernando R. Rafaeli. Inequalities for zeros of Jacobi polynomials via Obrechkoff's theorem. Math. Comp. 81 (2012) 991-1004. MR 2869046.
Abstract, references, and article information
View Article: PDF

[4] Sotirios E. Notaris. Integral formulas for Chebyshev polynomials and the error term of interpolatory quadrature formulae for analytic functions. Math. Comp. 75 (2006) 1217-1231. MR 2219026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Z. Wang and R. Wong. Linear difference equations with transition points. Math. Comp. 74 (2005) 629-653. MR 2114641.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Xingping Sun. Strictly positive definite functions on the unit circle. Math. Comp. 74 (2005) 709-721. MR 2114644.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Iván Area, Dimitar K. Dimitrov, Eduardo Godoy and André Ronveaux. Zeros of Gegenbauer and Hermite polynomials and connection coefficients. Math. Comp. 73 (2004) 1937-1951. MR 2059744.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Gerald Moore. Laguerre approximation of stable manifolds with application to connecting orbits. Math. Comp. 73 (2004) 211-242. MR 2034118.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Leyla Daruis, Pablo González-Vera and Olav Njåstad. Szegö quadrature formulas for certain Jacobi-type weight functions. Math. Comp. 71 (2002) 683-701. MR 1885621.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Walter Gautschi and Sotirios E. Notaris. Stieltjes polynomials and related quadrature formulae for a class of weight functions. Math. Comp. 65 (1996) 1257-1268. MR 1344614.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Walter Gautschi and Shikang Li. On quadrature convergence of extended Lagrange interpolation. Math. Comp. 65 (1996) 1249-1256. MR 1344613.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Evangelos A. Coutsias, Thomas Hagstrom and David Torres. An efficient spectral method for ordinary differential equations with rational function coefficients. Math. Comp. 65 (1996) 611-635. MR 1333309.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] David Gottlieb and Chi-Wang Shu. On the Gibbs phenomenon. IV. Recovering exponential accuracy in a subinterval from a Gegenbauer partial sum of a piecewise analytic function . Math. Comp. 64 (1995) 1081-1095. MR 1284667.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Stanisław Lewanowicz and Stefan Paszkowski. An analytic method for convergence acceleration of certain hypergeometric series . Math. Comp. 64 (1995) 691-713. MR 1277769.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] P. Feinsilver and R. Schott. On Bessel functions and rate of convergence of zeros of Lommel polynomials . Math. Comp. 59 (1992) 153-156. MR 1134728.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Sotirios E. Notaris. On Gauss-Kronrod quadrature formulae of Chebyshev type . Math. Comp. 58 (1992) 745-753. MR 1122074.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] John Strain. A fast Laplace transform based on Laguerre functions . Math. Comp. 58 (1992) 275-283. MR 1106983.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Walter Gautschi. A class of slowly convergent series and their summation by Gaussian quadrature . Math. Comp. 57 (1991) 309-324. MR 1079017.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Bernd Fischer and Gene H. Golub. On generating polynomials which are orthogonal over several intervals . Math. Comp. 56 (1991) 711-730. MR 1068818.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Franz Peherstorfer. On Stieltjes polynomials and Gauss-Kronrod quadrature . Math. Comp. 55 (1990) 649-664. MR 1035940.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1